# SDR UALA2011072703836

- Difficulty date: July 26, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 87,460 hours, 10,707 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAME LOOSE AT LAV DOOR 2R.  EMERGENCY LIGHT OPERATING CORRECTLY AND IS INTACT.  LIGHT ASSY REATTACH TO THE WALL USING APPROVED TAPE AROUND THE FRAMEWORK.  ACCOMPLISHED INTERIM REPAIR PER MOP 05-100-01 AND ALSO THAT THE EMERGENCY LIGHT IS NOT OBSCURE.
